# SDR SWAA2023071066324

- Difficulty date: June 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW BS907 TO BS927 STR25R/STR27R AFT CARGO COMPARTMENT 2023-365525<[01] REPLACED ANGLE LOCATED BTW BS907 TO BS927 STR25R/STR27R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG NUMBER: 147A7221 SHEET: 17 REV: D: SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED BTW BS907 TO BS927 STR25R/STR27R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG NUMBER: 147A7221 SHEET: 17 REV: D:  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN OFF BELOW.  RII ACCOMPLISHED
